I am 18 years old, vegetarian and had no allergies or any kind of serious illness before.
Since December 2008, I have had on and off swollen eyes with a very itchy face and neck. The swelling stays for 2 days and then goes away but then my face and neck becomes very dry and flaky. The swelling reappears every 4-5 days. I was prescribed antihistamines but they are not working at all. I do not put makeup and have not changed my washing powder, soap or any such thing.
I did have the HPV vaccination towards the end of October 2008 and November 2008. I third and final dose of it is in March. Could this jab have anything to do with what is happening to me.
It does not seem an allergic reaction due to HPV vaccination.Had itbeen an allergy,it would have happened the same time when you had the HPV vaccine.It sounds like seborrheic dermatitis or eczema.
Seborrheic dermatitis is a common skin condition that causes flaky,dry, white to yellowish scales to form on oily areas esp under the nose or anywhere on face. You can treat flaking and dryness with over-the-counter dandruff or medicated shampoos. Shampoo the hair vigorously and frequently (preferably daily). Active ingredients in these shampoos include salicylic acid, coal tar, zinc, resorcin, ketoconazole, or selenium.
If the symptoms persist,then it would be best to get it confirmed from a dermatologist
Hope it helps.Take care and pls do keep us posted on how you are doing.
I am only having dry and flaky skin on the face and neck. This however is after I get swollen eyes and face. They become very itchy. When the sweliing goes away after 2 days, that is when i have the dry and flaky face and neck.
The swelling reappears after 4-5 days. The antihistamines are not working at all.
I do not know why this is happening. This started only in December 2008 and is not going away.
I do not know what is it that I am suffering from.
Since you are a vegetarian I am going to guess you have a lot of soy in your diet. You should look up info about allergies associated with soy aka tofu. I never waas allergic to soy until last year , at the age of 25. Now I am very allergic to it. I get itchy face neck and arms and sometimes my eyes and lips will swell up, depending on how much I had.
another thing might be nightshade foods. You should google that as well. It a group of vegtables that lots of people can not eat. It includes tomatoes, eggplant & potatoes .
This exact same type of reaction has happened to my teenaged daughter. We still haven't exactly determined the cause but think it is a reaction to either salicylic acid or benzol peroxide - Finally found that when she uses Clean & Clear to wash her face, the next day her eyes are swollen and itchy - also her neck and face.
You know, I had the same reaction to using Clean and Clear, and ProActive face wash... my face blew up and was red all around my eyes... i have been using Cetaphyl face cleaner... its very plain and no harsh chemicals... but... i have been itching my neck and face for weeks now and my eyes have finally blown up , red and itchy... i couldnt even see this morning. The doctor gave me prednisone and benadryl... i have no idea what made it get so bad... may be the fabric softener, could be the new skin firming lotion... BENZOL PEROXIDE is in Proactive. Salycic Acid is in Clean and Clear...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.